| Model Number |
MR8-AVA10DK |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: evaluation determined detached bearing.The likely cause of failure couldn't be determined.It was also noted that the that the laser markings were illegible and the tube was dented.Date of incident or estimated date of incident not provided to manufacturer.Aware date used as date of incident until further info rmation is obtained.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a repair request, and no alleged product deficiencies were reported.There was no patient impact.Additional information was received stating that detached bearing was found during evaluation.